×

On some generalized triangle inequalities and \(\ell_{\psi}\)-spaces. (English) Zbl 1352.46023

Summary: In this paper, we consider a generalized triangle inequality of the following type: \[ \| a_1 x_1+\cdots + a_1 x_n \| ^p\leq \| x_1\|^p +\cdots +\| x_n\| ^p \;(x_1,\dots, x_n\in X), \] where \((X, \| \cdot \|)\) is a normed space, \((a_1, \dots, a_n) \in \mathbb C^n\) and \(p>0\). By using generalized \(\ell_p\)-spaces, we present a characterization of above inequality for infinite sequences \(\{x_n\}_{n=1}^{\infty} \subset X\).

MSC:

46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: Euclid

References:

[1] S. Abramovich, S. Ivelić and J. Pečarić, Extension of the Euler-Lagrange identity by superquadratic power functions , International J. Pure and Applied Math. 74 (2012), 209-220. · Zbl 1244.26032
[2] F. Dadipour, M.S. Moslehian, J.M. Rassias and S.-E. Takahasi, Characterizations of a generalized triangle inequality in normed spaces , Nonlinear Analysis 75 (2012), 735-741. · Zbl 1242.46029
[3] T. Izumida, K.-I. Mitani and K.-S. Saito, Another approach to characterizations of generalized triangle inequalities in normed spaces , Cent. Eur. J. Math. 12 (2014), 1615-1623. · Zbl 1311.46014
[4] M. Kato, K.-S. Saito and T. Tamura, On \(\psi\)-direct sums of Banach spaces and convexity , J. Aust. Math. Soc. 75 (2003), 413-422. · Zbl 1055.46010
[5] K.-I. Mitani, S. Oshiro and K.-S. Saito, Smoothness of \(\psi\)-direct sums of Banach spaces , Math. Inequal. Appl. 8 (2005), 147-157. · Zbl 1084.46012
[6] K.-I. Mitani and K.-S. Saito, On generalized \(\ell_p\)-spaces , Hiroshima Math. J. 37 (2007), 1-12.
[7] L. Nikolova, L.-E. Persson and S. Varošanec, The Beckenbach-Dresher inequality in the \(\psi\)-direct sums of spaces and related results , J. Inequal. Appl. 2012 , 2012:7, 14pp. · Zbl 1275.26042
[8] K.-S. Saito, M. Kato and Y. Takahashi, Von Neumann-Jordan constant of absolute normalized norms on \(\mathbb C^2\) , J. Math. Anal. Appl. 244 (2000), 515-532. · Zbl 0961.46008
[9] K.-S. Saito, M. Kato and Y. Takahashi, Absolute norms on \(\mathbb C^n\) , J. Math. Anal. Appl. 252 (2000), 879-905. · Zbl 0999.46008
[10] S.-E. Takahasi, J.M. Rassias, S. Saitoh and Y. Takahashi, Refined generalizations of the triangle inequality on Banach spaces , Math. Inequal. Appl. 13 (2010), 733-741.
[11] T. Zachariades, On \(\ell_{\psi}\) spaces and \(\psi\)-direct sums of Banach space , Rocky Mountain J. Math. 41 (2011), 971-997. · Zbl 1235.46025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.